# SDR ASAA1077745

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 34,374 hours, 15,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 411A2129320
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BRACKET IS CRACKED ON LOWER LINER PAN ON R2 DOOR.  REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET.
